# SDR DALA2022030301363

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 68,649 hours, 31,934 cycles
- System (JASC): 2620 · Extinguishing System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3261 DURING FIRE TEST FOR NBR 1 ENGINE AGENT 1 SQUIB WILL NOT TEST. CORRECTIVE ACTION: RESEATED CANNON PLUG ON NBR 1 ENG NBR 1 FIRE BOTTLE SQUIB PER A320 AMM 26-21. TESTS OK. (8236148)
